# SDR PG9A2018040400151

- Difficulty date: April 4, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N942AE
- Make and model: Snias AS350B3
- Aircraft serial: N942AE
- Aircraft time: 3,719 hours, 30,047 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 350120252
- Condition: Inflt Separation
- Location: Rt Fwd
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE OFF, THE RT FORWARD PASSENGER WINDOW DEPARTED THE ROTORCRAFT,  THE PILOT INITIATED A RETURN TO DEPARTURE FOR INSPECTION AND WINDOW REPLACEMENT.
